# SDR MALA030548

- Difficulty date: December 10, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: 523535
- Part serial: 9803696A
- Condition: Malfunctioned
- Location: Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3230, LT PROP OIL TEMP GUAGE IS FLUCTUATING BETWEEN NORMAL AND FULL HOT WITH TORQUE AT 60 PERCENT AND HIGHER SETTINGS.  ALL OTHER INDICATIONS ARE NORMAL.  AIR RETURN TO MEM.  MAINTENANCE OHMED OUT WIRE TO WHITE HARNESS AT PGB OIL TEMP SENSOR, FIRE WALL AND WING ROOT.  WIGGLED WIRES, ALL CHECKS GOOD.  CLEANED CONNECTOR AT PGB OIL TEMP SENSOR REMOVED AND REPLACED LT PGB PRESS/TEMP INDICATOR IAW AMM 79-30=15-2 P/N 523535, S/N OFF 9803696A, S/N ON 221.  RAN AC FOR 30 MINUTES VERY SLIGHT MOVEMENT IN NEEDLE, ALWAYS IN GREEN.
